# SDR SWAA2025123036150

- Difficulty date: November 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE SHROUD GIRT BAR FITTING HAS LOOSE FASTENERS.   REMOVED AND REPLACED FWD ENTRY DOOR SLIDE SHROUD GIRT BAR FITTING IAW SRM 51-40-02-0G-0.
